# SDR HALA2015102200215

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 98,863 hours, 17,645 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964621
- Part serial: P165
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 1,757 hours, 370 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK OFF LIGHT ILLUMINATED WITH EICAS MESSAGE, WITHOUT ASSOCIATED INDICATION OF FAILURE, LIGHTS ONLY.  R & R LT PACK FLOW CONTROL VALVE IAW AMM 21-51-01.  REPLACED LT FLOW CONTROL CARD ASSY IAW AMM 21-51-09. OPS LEAK CHECK OK.
